MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BASE PLATE 25 MM POST LENGTH +2 MM LATERAL OFFSET UNCEMENTED; EXTREMITIES, IMPLANT

ZIMMER BIOMET, INC. BASE PLATE 25 MM POST LENGTH +2 MM LATERAL OFFSET UNCEMENTED; EXTREMITIES, IMPLANT
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Patient's year of birth: (b)(6).Concomitant medical devices: item# 0104223042; lot# 2967413; anatomical shoulderâ¿¢ reverse, screw system, 4.5-42; item# 0104223036; lot# 2975326; anatomical shoulderâ¿¢ reverse, screw system, 4.5-36; item# 00434903611; lot# 64107257; glenosphere 36 mm diameter; item# 00434900813; lot# 63202642; humeral stem 8 mm stem diameter 130 mm stem length; item# 00434903600; lot# 63761005; poly liner plus 0 mm offset 36 mm diameter; item# 66017747; lot# 90624788; palacos cement.Foreign: event occurred in (b)(6).The product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Remains implanted.
 
Event or Problem Description
It was reported that the patient underwent a reverse shoulder arthroplasty.Subsequently, the patient is being considered for a revision due to loosening of the baseplate.Attempts have been made and additional information on the reported event is unavailable at this time.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : product not returned.
 
Event or Problem Description
It was reported that the patient underwent an initial procedure on an unknown date.Subsequently, the patient was revised due to loosening of the baseplate.Heterotopic ossification and anteversion of the glenoid component were also reported.Attempts have been made and additional information on the reported event is unavailable at this time.No additional patient consequences were reported.
 
Event or Problem Description
It was reported patient underwent a revision procedure 14 months post implantation due to loosening of the baseplate.Heterotopic ossification and anteversion of the glenoid component were also reported.Attempts have been made and additional information on the reported event is unavailable at this time.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: implants were well positioned post procedure with radiolucency noted around the screws.The implant position remain unchanged in the weeks following the procedure with no loosening or fracture of implant or bone.Heterotropic ossification was noted approximately 6 months post procedure.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BASE PLATE 25 MM POST LENGTH +2 MM LATERAL OFFSET UNCEMENTED
Common Device Name
EXTREMITIES, IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11462711
Report Number0001822565-2021-00515
Device Sequence Number19740888
Product Code HSD
UDI-Device Identifier00889024269033
UDI-Public(01)00889024269033(17)290331(10)64290315
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00434902502
Device Lot Number64290315
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer04/14/2021
08/03/2021
Initial Report FDA Received Date03/11/2021
Supplement Report FDA Received Date05/10/2021
08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age50 YR
Patient Weight95